CureZone   Log On   Join
Re: Mirena long term
 
amocan Views: 359
Published: 8 years ago
 
This is a reply to # 912,914

Re: Mirena long term


Trust me, you will get side effects at one point. The weird thing is nobody in the medical field even tells us women exactly what to expect and when the side effects do occur, they say it's not from the IUD.
Honestly, I am a perfectly healthy person in my early 30s, I am fit and I eat right. I do not want to damage my health and then have to go to doctors all the time and take a bunch of pills just to be alive, just because some doctors in the medical field here in the US just care about promoting a new medicine. No thanks. I would much rather have children and be happy and healthy and not depressed and with headaches and fatigue and loss of every normal feeling.
I don't think trying to trick your body in any way is healthy, nor is it not to have your period.
I've had enough. I've only had it for 3 months and I'm all done.
All the women that posted here are not a small minority, because there is a high number of women out there that go to their doctor and they are being told the same bs, which makes them leave the device in for even longer, causing them even more damage.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

7.406 sec, (1)